# SDR F3LA2009072700117

- Difficulty date: July 22, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 20,513 hours, 9,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: D5397496700000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 C-CHECK, INSP NOTED THAT THE STRUCTURAL PROFILE AT FR 59 HAS SURFACE CORROSION AT NUT PLATE HOLES. MX REMOVED AND REPLACED THE PROFILE AT FR 59 IAW SRM 51-42-11.
